# SDR UIEA2019012102989

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,839 hours, 15,074 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 852703
- Part serial: 200113
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

TAT READS 44DEG C (FLUCTUATES BTWN 42 AND 46 DEG C -WHILE PARKED WITH ENG SHUTDOWN - CAPT PITOT OVHEAD LT EXTINGUISHED. ACTUAL OUTSIDE AIR TEMP 03DEG PER CVG ATIS( SWAPPED RELAY K552 NO HELP, REPLACED K644 AND K10446 NO HELP . CHECK GND AT RELAY K644 PIN X2 NO GND FOUND  FROM BOTH SPEED CARDS. NEEDS FURTHER TS  / TS TO TAT FAULT,  FOUND GRND MISSING AT K516; TS TO SENSOR RT GEAR TILT S10598 - (PN 8-527-03 ) . REMOVED AND REPLACED SENSOR S10598 IAW WDM 27-62-11 OPS CHECK OK  IAW 30-31-00 OPS CHECK OK  )
